# SDR IPXA2019122050231

- Difficulty date: December 20, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 16,739 hours, 10,183 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AFTER TAKEOFF LANDING GEAR FAILED TO RETRACT. ACOCMLPISHED ECAM PROCEDURE "L/G" RETAINER FAULT" FOLLOWING THAT THE ECAM DISPLAYED A GEAR RETRACTION INHIBITED MESSAGE.CHECKED FOR 28 DC LT SEL VLV 3GA CONTACT PIN B CHK GOOD WITH GEAR HANDLE UP. CHECKED FOR GROUYND AT SEL VLV 3GA CONTACT PIN C- CHK GOOD. SOLENOID WINDING AT VLV 3CA CONTACTS B TO C FOUND TO BE OK. EXERCISED GEAR HANDLE TO SIMULATE FAULT NO FAULT NOTED. REF 55M 32-31-00.
